Volume 15, Issue 4 (December 2019)                   IJEEE 2019, 15(4): 453-461 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ghaffari V. A Novel Approach to Designing of Chattering-Free Sliding-Mode Control in Second-Order Discrete-Time Systems. IJEEE 2019; 15 (4) :453-461
URL: http://ijeee.iust.ac.ir/article-1-1351-en.html
Abstract:   (2821 Views)
In this paper, a chattering-free sliding-mode control is mainly proposed in a second-order discrete-time system. For achieving this purpose, firstly, a suitable control law would be derived by using the discrete-time Lyapunov stability theory and the sliding-mode concept. Then the input constraint is taken into account as a saturation function in the proposed control law. In order to guarantee the closed-loop system stability, a sufficient stability condition would be addressed in the presence of unstructured uncertainties. Hence the states of the discrete-time system are moved to a predefined sliding surface in a finite sampling time. Then the system states are asymptotically converged to the origin through the sliding line. The suggested SMC is successfully applied in two discrete-time systems (i.e. regulation and tracking problems). The effectiveness of the proposed method will be verified via numerical examples.
Full-Text [PDF 1003 kb]   (1576 Downloads)    
Type of Study: Research Paper | Subject: Nonlinear Control Systems
Received: 2018/10/01 | Revised: 2019/03/16 | Accepted: 2019/03/19

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

Creative Commons License
© 2022 by the authors. Licensee IUST, Tehran, Iran. This is an open access journal distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial 4.0 International (CC BY-NC 4.0) license.